Title of article
A new approach to testing for sufficient follow-up in cure-rate analysis
Author/Authors
Lev B. Klebanov، نويسنده , , Andrei Y. Yakovlev، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2007
Pages
13
From page
3557
To page
3569
Keywords
Generalized hazard , Cure models , statistical test , Sufficient follow-up , survival analysis
Journal title
Journal of Statistical Planning and Inference
Serial Year
2007
Journal title
Journal of Statistical Planning and Inference
Record number
220563
Link To Document